RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 26, Issue 4  


A theory of noncommutative determinants and characteristic functions of graphs
I. M. Gel'fand, V. S. Retakh
1
Central extensions of infinite-dimensional Lie algebras
A. S. Dzhumadil'daev
21
Universal completions of complex classical groups
Yu. A. Neretin
30
Pseudodifferential operators with discontinuous symbols: $K$-theory and the index formula
B. A. Plamenevskii, G. V. Rozenblum
45
Newton polyhedron, Hilbert polynomial, and sums of finite sets
A. G. Khovanskii
57

Brief communications
On one class of bases in Hilbert spaces and the similarity problem for volterra operators
G. M. Gubreev
64
Symbols of some operator sequences and quadrature methods for solving singular integral equations with conjugation
V. D. Didenko, B. Silbermann
67
Decomposition of symmetric and exterior powers of the coadjoint representation of $\mathfrak{gl}(n)$ in the unstable case
I. F. Donin
70
Irreducible graded $A_1^{(1)}$-modules
V. M. Futornyi
73
Vector invariants of the groups $GL(n,\mathbb{C}[[t]])$ and $Sp(2m,\mathbb{C}[[t]])$
G. L. Rybnikov
75
Pseudocharacters on the group $SL(2,\mathbb{Z})$
V. A. Faiziev
77
Necessary conditions for similarity of an operator to a self-adjoint one
M. M. Faddeev
80
Dirac reduction of the hamiltonian operator $\delta^{IJ}\frac{d}{dx}$ to a submanifold of euclidean space with flat normal connection
E. V. Ferapontov
83
Bounds for the Betti numbers of a level surface of a harmonic polynomial
V. N. Karpushkin
86
Isomorphism of the $n$-dimensional neumann system and the $n$-site gaudin magnet
V. B. Kuznetsov
88
Deformations of the nilpotent infinite-dimensional Lie algebra $L_2$
Yu. Yu. Kochetkov, G. F. Post
90
Limit theorems for basic states of the anderson model
A. Astrauskas, S. A. Molchanov
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020